Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.2/1485
Título: Unimodality of steady size distributions of growing cell populations
Autor: Costa, Fernando Pestana da
Grinfeld, Michael
McLeod, J. B.
Palavras-chave: Population dynamics
Unimodality of population distributions
Data: 2001
Editora: Springer
Citação: Costa, Fernando Pestana da; Grinfeld, Michael; McLeod, J. B. - Unimodality of steady size distributions of growing cell populations. "Journal of Evolution Equations". ISSN 1424-3199 (Print) 1424-3202 (Online). Vol. 1 (2001), p. 405 – 409
Resumo: We consider an equation for the evolution of growing and dividing cells, and show, using a result of Kato and McLeod, that the probability density function for the stationary size distribution is necessarily unimodal.
URI: http://hdl.handle.net/10400.2/1485
ISSN: 1424-3199 (Print)
1424-3202 (Online)
Versão do Editor: DOI 0.1007/PL00001379
Aparece nas colecções:Matemática e Estatística - Artigos em revistas internacionais / Papers in international journals

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
JEvolEq.pdf78,37 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.